# SDR AALA202305011390

- Difficulty date: April 30, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 84,008 hours, 11,166 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 62773320
- Part serial: 0495
- Condition: Unserviceable
- Location: Zone 800 - Doors
- Part time: 53,647 hours, 6,812 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R3 DOOR ESCAPE SLIDE REQUIRES REPLACEMENT. REPLACED ESCAPE SLIDE PACK ASSEMBLY AT DOOR R3 PER JOB CARD 72L80025001.
